# SDR FDEA202503300539

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 98,409 hours, 20,988 cycles
- Engine: Ge CF680C2D1F
- Engine time: 89,351 hours, 19,501 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: A, E

## Discrepancy

PDIS  595     79-36  8740     30MAR25 02:47 NRT  OPEN  ENG 3 OIL FILTER LEVEL 2 ALERT @FL350.   AIRFRAME  VIBRATION STARTED JUST PRIOR TO ALERT AND CONTINUED  UNTIL THROTTLE AT IDLE. ENGINE PARAMETERS NORMAL.  CONSULTED QRH.  SHUT DOWN #3 ENGINE AS ALERT WOULD  NOT CLEAR WITH THROTTLE AT IDLE.  ***EMERGENCY DECLARED***
